# SDR WX0A2014101972201

- Difficulty date: October 15, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOORBOARD SUPPORT IS CORRODED AT STATION 200 FROM RBL 44 TO 54.  REMOVED, FABRICATED SUPPORT, LOCATED, DRILLED & INSTALLED REPAIRS IAW SRM 51-14-1, 51-10-3 & 51-30-5.  WORK ACCOMPLISHED ON WORK ORDER 234294 M301 ITEM 630 & WORK ORDER 2400-0165.
